# SDR TWAA0006307

- Difficulty date: April 20, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING FWD END OF GROUND SPOILER ATTACH CASTING WAS CRACKED BOTH I/B AND O/B SIDE OF ACT ATTACH FWD END.  STOP DRILLED CRACKS PER SRO 9570010-5.  INSTALLED DOUBLER FILLER AND STIFFENER PER SRO 9570010-5, FIG 6 PAGE 45-62.
